Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Pain in forearms, quadriceps, diarrhea, throat pain. Taking tylenol. Causes and treatment for pain?

I am an 18 year old male. This past Sunday I was not able to get out of bed due to pain in my forearms and quadriceps. I forced myself out of bed and made it to my class. If I keep moving the pain is not so bad, but its worse in the morning when I try to get out of bed. It has been 4 days and yesterday I had diarhea. I also noticed throat pain for which I have been taking tylenol . I did not do any strenuous exercises. I am in great shape. Why the pain in the forearms and quadriceps all of a sudden? Help!
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon, Joint Replacement 's  Response
There can be many causes of such sudden pain but i think it is too arly to comment. I would suggest you to take brufen as tylenol is not very strong pain killer, I would also like to suggest you to avoid hot water fomentation. Take rest. If your pain does not subsides or increases then you can go for blood investigations also.
Answered: Fri, 2 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor